Bruce, J. W. and Tari, F. (2004) 'On families of square matrices.', Proceedings of the London Mathematical Society., 89 (3). pp. 738-762.
In this paper we classify families of square matrices up to the following natural equivalence. Thinking of these families as germs of smooth mappings from a manifold to the space of square matrices, we allow arbitrary smooth changes of co-ordinates in the source and pre- and post- multiply our family of matrices by (generally distinct) families of invertible matrices, all dependent on the same variables. We obtain a list of all the corresponding simple mappings (that is, those that do not involve adjacent moduli). This is a non-linear generalisation of the classical notion of linear systems of matrices. We also make a start on an understanding of the associated geometry.
|Keywords:||Pencils of matrices, Singularities, Determinacy.|
|Full text:||Full text not available from this repository.|
|Publisher Web site:||http://dx.doi.org/10.1112/S0024611504014911|
|Record Created:||27 Apr 2007|
|Last Modified:||08 Apr 2009 16:30|
|Social bookmarking:||Export: EndNote, Zotero | BibTex|
|Usage statistics||Look up in GoogleScholar | Find in a UK Library|